MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was used during a procedure performed on unknown date.It was reported that air leak at the manometer level was noticed, which leads to incapacity to determine the correct pressure value and correct inflation of the dilation balloon.The procedure was completed with different device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block h11: product investigation the returned alliance ii inflation syringe was analyzed, and visual, microscopic, and functional inspection was performed, and a leak was detected near the y-connector.Bond issue was also observed in that specific area.No other problems with the device were noted.With all the available information, boston scientific concludes that the reported event of gauge reading inaccurate could not be confirmed.Device analysis observed that the syringe underwent visual, microscopic, and functional inspection, and a leak was detected near the y-connector.Damage was also observed in that specific area.An investigation to address this problem is in progress.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of manufacturing deficiency.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review of the alliance ii inflation syringe was completed and confirmed that the events of gauge reading inaccurate was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.
 
Event or Problem Description

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23457600
Report Number3005099803-2025-05686
Device Sequence Number8056815
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)270708(10)36915011
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550601
Device Catalogue Number5060-05
Device Lot Number0036915011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown